# SDR SIMA200620807

- Difficulty date: July 5, 2006
- Submitted: August 22, 2006
- Operation: Air carrier
- Aircraft: N728AE
- Make and model: Emb EMB-135LR
- Aircraft serial: 145328
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 14525381003
- Condition: Corroded
- Location: Fuselage
- Part time: 12,727 hours, 11,531 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HMBV INSPECTION, FOUND CENTER OMEGA BEAM TO BE CORRODED AT FRAME 25.  REMOVED THE CORROSION BY MAKING A CUTOUT, FABRICATING A DOUBLER, FILLER AND TWO SHIMS.  REPAIR DONE IAW EMB SRM, SRM 145/1142 REV 22, CHAPTERS 53-00-10 AND 51-40-02.  RETURNED AIRCRAFT TO SERVICE.  (M)
